# SDR SWAA2014012024209

- Difficulty date: January 13, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,914 hours, 34,918 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A5582
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER INBD PANEL SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM & DRAWING.
